# SDR YENA2024111101446

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 61,031 hours, 21,764 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: A/C Pack
- Condition: Failed
- Component: Pack 1, Airbus, UNKNOWN
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1441, BOS-SRQ. 'CLIMBING THRU FL260, DIRTY SOCK SMELL FROM COCKPIT AIR VENTS. RAN COCKPIT ODOR ISOLATION PROC. PACK 1 TURNED OFF. ODOR DISSIPATED. MX-270 COMPLETED;C/W INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 ODOR WAS A DIRTY SOCK SMELL PERFORMED DECON LEVEL C PER TSM 05-50-00-810-085B A/C IS OK FOR SVC AND THAT CLEARS MDDR #656277 MX4 UPDATED PLACARD REMOVED.'
